# SDR VNAA2022012899911

- Difficulty date: January 28, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 26,039 hours, 19,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: UNKN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(N0366) CORROSION FOUND AT STRG 27 , AFT INTERCOASTAL (LH , INB) BETWEEN FS349.00 AND FS 364.00. REPAIR FOR AFT INTERCOASTAL L/H INBOARD BETWEEN FS349.00 & FS364.00 STRINGER 27 IS ACCOMPLISHED AFTER REMOVING THE INTERCOASTAL PROX SENSOR REMOVED THE CORROSION FOUND, NEW INTERCOASTAL IS INSTALLED TO THE PROXIMITY SENSOR IS RE-INSTALLED, IAW SRM 51-42-06, SRM 51-42-24. PROX SENSOR IS RESTORED & OPS TEST GOOD IAW AMM 52-70-08-820-801, CRJ 700 CONFIG A01
